Skip to content

Announcements

Amitriptyline
avatar
Lucinda posted:
Why do all my medicine side effects make me gain weight?
Reply
 
avatar
brunosbud responded:
All side effects begin with the word, "may"; never "will". Just pharmaceutical "C.Y.A." speak.


Helpful Tips

MOVE Program
If you are a Military Veteran, check out the VA MOVE program. It involved 6 short meetings with lots of information and discussion. I went ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Everyday Fitness - Pamela Peeke, MD, MPH, FACP

Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.